# SDR GTIA2022101736722

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 12,290 hours, 5,509 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1867406
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 12,303 hours, 1,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB CR SYS 1 + 2 FAULT AFTER TAKOFF ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEMS (CPC, OUTFLOW VALVE AUTO CHANNELS) SYSTEM 1 )-R/R PRESSURE CONTROLLER 1 IAW AMM 21-31-34. NO DEFECTS NOTED. THIS CLOSES DMI# 2850626-1. PLACARD REMOVED.MOC NOTIFIED. OPS TEST OK.
